# SDR CA030219003

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2C
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Check Valve
- Part number: ACA3581D71
- Condition: Inadequate
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYDRAULIC MANIFOLD EDP (ENGINE DRIVEN PUMP) CHECK VALVE BACKS OUT, O-RING AND BACKUP RING SHEAR ALLOWING PRESSURE INTO THE EDP PRESSURE SWITCH WHEN THE ELECTRIC PUMP IS ON AND ENGINE IS SHUT DOWN. RECURRING DEFECT DUE TO IMPROPER LOCKING DEVICE ON THE CHECK VALVE. MFG FIELD SERVICE REP. NOTIFIED. NO ACTION TAKEN BY MANUFATURER.
